EconPapers    
Economics at your fingertips  
 

On the Iterative Method for the System of Nonlinear Matrix Equations

Asmaa M. Al-Dubiban

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

The positive definite solutions for the system of nonlinear matrix equations are considered, where are two positive integers and A , B are nonsingular complex matrices. Some sufficient conditions for the existence of positive definite solutions for the system are derived. Under some conditions, an iterative algorithm for computing the positive definite solutions for the system is proposed. Also, the estimation of the error is obtained. Finally, some numerical examples are given to show the efficiency of the proposed iterative algorithm.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/685753.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/685753.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:685753

DOI: 10.1155/2013/685753

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:685753